# SDR AALA202411199415

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 29,817 hours, 14,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, L1 DOOR ACCUMULATOR PRESSURE OUT OF LIMITS AT 1600PSI AT 55 F DEGREE. MAINTENANCE SERVICED L1 DOOR IAW AMM 52-11-00.
